×

zbMATH — the first resource for mathematics

Double closed-graph theorem for topological linear spaces. (English. Russian original) Zbl 0171.10701
Sib. Math. J. 7, 287-300 (1966); translation from Sib. Mat. Zh. 7, 353-372 (1966).

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Grothendieck, Produits tensoriels topologiques et espaces nucleaires, Memoirs of the American Mathematical Society, No. 16, Providence, R. I. (1955).
[2] D. A. Raikov, Theorems on closed graphs and the completeness of topological linear spaces, Proceedings of the Fourth All-Union Mathematical Congress [in Russian], Leningrad (1964), Vol. 2, pp. 317–323.
[3] W. Slowikowski, On continuity of inverse operators. Bull. Am. Math. Soc.,67, 5, 467–470 (1961). · Zbl 0100.32506 · doi:10.1090/S0002-9904-1961-10639-3
[4] W. Slowikowski, Quotient spaces and the open map theorem. Bull. Am. Math. Soc.,67, 5, 498–500 (1961). · Zbl 0100.32601 · doi:10.1090/S0002-9904-1961-10655-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.